A new approach to some nonlinear geometric equations in dimension two

Fengbo Hang, Xiaodong Wang

Research output: Contribution to journalArticlepeer-review

Abstract

We give new arguments for several Liouville type results related to the equation -Δ u = Ke 2u . The new approach is based on the holomorphic function associated with any solution, which plays a similar role as the Hopf differential for harmonic maps from a surface.

Original languageEnglish (US)
Pages (from-to)119-135
Number of pages17
JournalCalculus of Variations and Partial Differential Equations
Volume26
Issue number1
DOIs
StatePublished - May 2006

Keywords

  • Constant curvature surfaces
  • Constant geodesic curvature
  • Liouville type results

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new approach to some nonlinear geometric equations in dimension two'. Together they form a unique fingerprint.

Cite this